# SDR UHLA66511

- Difficulty date: September 15, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N1495Z
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- Engine: Ge CT79B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Condition: Loose
- Location: Ecu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, RT ITT GAUGE FLUCTUATED 25 DEGREES, POWER REDUCED, FLUCTUATION WAS AT 5-10 DEGREE SWING.  RETURNED TO FIELD.  FOUND LOOSE CONNECTION AT ECU RESECURED, RAN ENGINE AT VARIOUS SETTINGS, OPS NORMAL.
